Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Took a steroid shot for vertigo. Could this be the reason for eye and ear infection?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
What to do about a bad case of vertigo. I have not been to work in a week. Went to my Dr. no eye or ear infections. She gave me steroid shot, on a chance that it may help. That was Tues morn, No help. I'm Scared. they gave me eye and ear exercises to do. been doing them.
Posted Tue, 26 Nov 2013 in Ear, Nose and Throat Problems
Answered by Dr. Mayank Bhargava 1 hour later
Brief Answer: Need more information... Detailed Answer: Hi, Let me know your associated features along with mentioned. Do you have headache/ nausea/ blurring of vision/ weakness in limb? Do you have ear ache/ pus or liquid discharge from ears/ deafness? Do you have any associated urinary or abdominal symptoms? Vertigo could be due to ear disease/ brain parenchymal disease/ cerebellar disease and benign positional vertigo. Clinical examination is mandatory to know the cause of vertigo. You should consult with XXXXXXX medicine specialist/ neurologist and should go for thorough neurological check up. You should also go for complete hemogram, renal function test, serum electrolytes, and CT/MRI scan brain. If all relevant investigation are found to be normal then you should also consult with ENT specialist also. If I am your treating doctor then I would like to advise you to take divalproex, cinnarizine 25 mg thrice in a day along with promethazine. Short duration of steroids may also help in benign positional vertigo; but as it didn't help you, I would suggest you discuss about the aforementioned tests / treatment options with your treating doctor. Awaiting your reply to discuss further... Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor